# SDR FDEA202510021876

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 37,812 hours, 21,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERG. EXIT FWD DOWN SPOT LIGHT WILL NOT  ILLUMINATE.  AMM: 33-51-13-04  SERVICED L1 EMERG DOOR EXIT LIGHT. OK FOR SERVICE.
